# SDR SWIA201743271

- Difficulty date: April 10, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 37,072 hours, 22,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1015-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L, BS 1015 TO 1047 CORRODED.    REPAIRED IAW SRM AND REO.
